Journal article icon

Journal article

OH radical-induced charge migration in oligodeoxynucleotides

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1021/jp993036q

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Oncology
Role:
Author
Journal:
JOURNAL OF PHYSICAL CHEMISTRY B
Volume:
104
Issue:
3
Pages:
636-642
Publication date:
2000-01-27
DOI:
EISSN:
1520-5207
ISSN:
1089-5647
URN:
uuid:5559a3e2-14f7-4794-abc6-c72299ebec78
Source identifiers:
311016
Local pid:
pubs:311016

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP